# SDR IXXA20170210101

- Difficulty date: November 21, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1219-1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON POWER ROLLER INTERCOSTALS RBL 33 BS 1219 TO 1241. CORROSION ON POWER DISTRIBUTION UNIT INTERCOSTALS. BLENDED CORROSION LOST .047 FROM .075 AND LOST .032 FROM .075.
